MathSciNet Relay Station
MathSciNet bibliographic data
MR1612089 81Q10 (39A70 47B39)
Damanik, David $\alpha$-continuity properties of one-dimensional quasicrystals. Comm. Math. Phys. 192 (1998), no. 1, 169–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement